# SDR UPS02639978

- Difficulty date: December 7, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT SKIN BUCKLED AT NOSE JACK POINT STA 287.  REMOVED FASTENERS THROUGH SKIN IN DENTED AREA IAW SRM 51-40-02.  INSTALLED 90 PERCENT OF FASTNERS THAT WERE REMOVED AT BX 287 NOSE JACK POINT IN DENTED AREA IAW SRM 51-40-02. REMAINING FASTENERS  FOUND TO BE COMMON TO FRAME REPAIR AT BS 287.
